# SDR HNAA2015062400206

- Difficulty date: June 24, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 56,044 hours, 62,458 cycles
- System (JASC): 6140 · Propeller Indication System
- Part: Relay
- Part number: 3313K1
- Condition: No Test
- Location: Beta Lockout
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BETA LOCKOUT WILL NOT TEST.  R & R RELAY 3313-K1 IAW WIRING MANUAL 32-42-00.  OPS CHECKED GOOD IAW MM 61-42-00.  PERFORMED WC 61-20-10Q.  OK FOR SERVICE.
